Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Had unsecured sex with friend. Delayed periods. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
I have done unsecured sex with my friend on 9th August 2013, but I got my period on 20th aug 2013 as regular for 4-5 days normal, but this month still I have not got my period. But in between these two period time I have nt done any sex. Please rply me why haven’t I got my period
Posted Sat, 26 Oct 2013 in Menstruation and Miscarriage
Answered by Dr. Shanthi.E 6 minutes later
Brief Answer:
hormonal imbalance is the likely cause

Detailed Answer:

I have read your query with diligence.

Following unprotected or unsecured sex with your friend, you had your periods on 20th Aug 2013. After this, you have not had any sexual intercourse. This makes it certain that you cannot be pregnant.

The likely cause for you not getting your period is hormonal imbalance between oestrogen and progesterone. You can take a short course of progesterone pills for 5 days, so that you get withdrawal bleeding in a week's time.

Please discuss with your treating doctor about this. I am sure your doctor would be aware of this medicine.

Also, it would be ideal to get an ultrasound scan of the uterus and the ovaries to look at their health status.

I would like to confirm that, this delay in period cannot be due to pregnancy, as you have not been sexually active after your last period on August 20.

Hope this helps you.

Above answer was peer-reviewed by
Follow-up: Had unsecured sex with friend. Delayed periods. Suggest? 9 minutes later
i am taking regestrone 5 mg tablet from 3 days 2 twice a day, is it correct
Answered by Dr. Shanthi.E 18 minutes later
Brief Answer:
yes, that is right

Detailed Answer:

Yes, the medicine is correct. Please complete the course of the tablet. You would get your periods within 1 week of stopping the drug.

Wish you good health.
Above answer was peer-reviewed by
Follow-up: Had unsecured sex with friend. Delayed periods. Suggest? 27 minutes later
What is the course of egestrone 5 mg tablet
Answered by Dr. Shanthi.E 13 minutes later
Brief Answer:
5 days course routinely given

Detailed Answer:

It is usually given for a course of 5 days. Following which you will experience spontaneous vaginal bleeding within a week.

Hope this is clear to you.

take care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor